| Model Number |
V+C+PRO, JAPANESE |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to ventec that the device's lcd display turned black during patient use.There was patient involvement associated with the reported event.There were no reports of patient harm as a result of the reported issue.No further details were provided.Ventec reached out to the reporter to obtain additional information about the patient, however, no response has been received.
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Additional Manufacturer Narrative
H6: the initial reporter responded to ventec's request for additional information about the patient and event.As a result, section b3, date of event, has been updated from 1/07/2025 to 12/20/2024.Additionally, sections a2, a3a, a3b, a4 and a6, have been updated accordingly.The reporter further advised that there was no patient harm as a result of the reported issue.Ventec continues to investigate the reported issue and will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of a black lcd touchscreen could not be duplicated or confirmed.Proper device operation was confirmed through functional and performance testing.The cause of the reported issue could not be determined.